Sur la nature arithmétique des valeurs de fonctions modulaires
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 824, p. 105-140
@incollection{SB_1996-1997__39__105_0,
     author = {Waldschmidt, Michel},
     title = {Sur la nature arithm\'etique des valeurs de fonctions modulaires},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:824},
     pages = {105-140},
     zbl = {0908.11029},
     mrnumber = {1627109},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1996-1997__39__105_0}
}
Waldschmidt, Michel. Sur la nature arithmétique des valeurs de fonctions modulaires, in Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 824, pp. 105-140. http://www.numdam.org/item/SB_1996-1997__39__105_0/

[1] K. Barré-Sirieix, G. Diaz, F. Gramain, G. Philibert - Une preuve de la conjecture de Mahler-Manin, Invent. Math. 124 (1996), 1-9. | Article | MR 1369409 | Zbl 0853.11059

[2] Yu. V. Nesterenko - Modular functions and transcendence questions, Mat. Sb., 187 N° 9 (1996), 65-96. Engl. Transl., Sbornik Math., 187 N° 9 (1996), 1319-1348. | MR 1422383 | Zbl 0898.11031

[3] Yu. V. Nesterenko - Modular functions and transcendence problems - Un théorème de transcendance sur les fonctions modulaires, C. R. Acad. Sc. Paris, Sér. 1 322 (1996), 909-914. | MR 1393533 | Zbl 0859.11047

[4] Th. Schneider - Arithmetische Untersuchungen elliptischer Integrale, Math. Ann. 113 (1937), 1-13. | Article | JFM 62.0186.02 | MR 1513075

[5] Th. Schneider - Einführung in die transzendenten Zahlen, Springer-Verlag 1957 (en allemand) ; trad. franç. : Introduction aux nombres transcendants, Gauthier-Villars 1959. | Article | MR 86842 | Zbl 0077.04703

[6] K. Mahler - Remarks on a paper by W. Schwarz, J. Number Theory 1 (1969), 512-521. | Article | MR 249366 | Zbl 0184.07602

[7] Yu. Manin - Cyclotomic fields and modular curves, Usp. Mat. Nauk 26 N°6 (1971), 7-71 (en russe) ; trad. angl. : Russian Math. Surveys 26 (1971), 7-78. | MR 401653 | Zbl 0266.14012

[8] B. Mazur, J. Tate and J. Teitelbaum - On p -adic analogs of the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), 1-48. | Article | MR 830037 | Zbl 0699.14028

[9] H. Hida, J. Tilouine, E. Urban - Adjoint modular Galois representations and their Selmer groups, Proc. Nat. Acad. Sci. U.S.A. 94 (1997), 4249-4252. | Article | MR 1491970 | Zbl 0909.11025

[10] K. Mahler - Arithmetische Eigenschaften einer Klasse transzendental-transzendenter Funktionen, Math. Z. 32 (1930), 545-585. | Article | JFM 56.0186.01 | MR 1545184

[11] K. Nishioka - Mahler's functions and transcendence, Lecture Notes in Math. 1631 Springer-Verlag (1996). | MR 1439966 | Zbl 0876.11034

[12] P. Bundschuh - Quelques résultats arithmétiques sur les fonctions thêta de Jacobi, Groupe d'Etude sur les Problèmes Diophantiens, 1983-84, fasc. 1, Publ. Univ. P. et M. Curie 64 (1984), n°1, 15 pp.

[13] F. Gramain, M. Mignotte et M. Waldschmidt - Valeurs algébriques de fonctions analytiques, Acta Arith. 47 (1986), 97-121. | Article | MR 867491 | Zbl 0553.10026

[14] I. Wakabayashi - Algebraic values of functions on the unit disk, Proc. Prospects of Math. Sci., World Sci. Pub. (1988), 235-266. | MR 948473 | Zbl 0653.10030

[15] P. Bundschuh et M. Waldschmidt - Irrationality results for theta functions by Gel'fond-Schneider's method, Acta Arith. 53 (1989), 73-91 et 78 (1996), 99. | MR 1425003 | Zbl 0642.10035

[16] G. Wüstholz - Algebraische Unabhängigkeit von Werten von Funktionen, die gewissen Differentialgleichungen genügen, J. reine angew. Math. 317 (1980),102- 119. | MR 581339 | Zbl 0422.10028

[17] C. L. Siegel - Über die Perioden elliptischer Funktionen, J. reine angew. Math. 167 (1932), 62-69. | Zbl 0003.26501

[18] Th. Schneider - Zur Theorie der Abelschen Funktionen und Integrale, J. reine angew. Math. 183 (1941), 110-128. | JFM 67.0147.02 | MR 6170

[19] D. W. Masser - Elliptic functions and transcendence, Springer-Verlag, Lecture Notes in Math. 437 (1975). | MR 379391 | Zbl 0312.10023

[20] G. V. Chudnovskij - Algebraic independence of constants connected with exponential and elliptical functions, Dokl. Ukr. SSR Ser. A 8 (1976), 698-701 (en russe) ; résumé angl. p. 767. | MR 424711 | Zbl 0337.10024

[21] G. V. Chudnovsky - Algebraic independence of values of exponential and elliptic functions, Proc. Intern. Cong. Math. Helsinki 1 (1978), 339-350. | MR 772028 | Zbl 0431.10019

[22] G. V. Chudnovsky - Contributions to the theory of transcendental numbers, Math. Surveys and Monographs N°19, Amer. Math. Soc., 1984, 450 pp. | MR 772027 | Zbl 0594.10024

[23] M. Waldschmidt - Les travaux de G. V. Čudnovskiĭ sur les nombres transcendants, Sém. Bourbaki 28ème année (1975/76), N° 488 ; Springer-Verlag, LectureNotes in Math. 567 (1977), 274-292. | Numdam | MR 439764 | Zbl 0345.10020

[24] Y. André - G -fonctions et transcendance, J. reine angew. Math. 476 (1996), 95-125. | MR 1401697 | Zbl 0848.11033

[25] J. M. Borwein and I. J. Zucker - Fast evaluation of the gamma function for small rational fractions using complete elliptic integrals of the first kind, IMA Journal of Numerical Analysis 12 (1992), 519-526. | Article | MR 1186733 | Zbl 0758.65008

[26] S. Lang - Cyclotomic Fields, Graduate Texts in Math. 59 Springer-Verlag 1978 | Article | Zbl 0395.12005

[27] S. Chowla and A. Selberg - On Epstein's zeta function, J. reine angew. Math. 227 (1966), 97-110. | MR 215797 | Zbl 0166.05204

[28] B. Gross - On the periods of abelian integrals and a formula of Chowla and Selberg, Invent. Math. 45 (1978), 193-208. | Article | MR 480542 | Zbl 0418.14023

[29] N. Koblitz and D. E. Rohrlich - Simple factors in the Jacobian of a Fermat curve, Canad. J. Math. 30 (1978), 1183-1205. | Article | MR 511556 | Zbl 0399.14023

[30] N. Koblitz - Gamma function identities and elliptic differentials on Fermat curves, Duke Math. J. 45 (1978), 87-99. | Article | MR 476752 | Zbl 0376.14014

[31] D. Bertrand - Séries d'Eisenstein et transcendance, Bull. Soc. Math. France 104 (1976), 309-321.puis de ceux de Chudnovsky : | Article | Numdam | MR 437468 | Zbl 0341.10031

[32] D. Bertrand - Fonctions modulaires, courbes de Tate et indépendance algébrique, Sém. Delange-Pisot-Poitou (Théorie des Nombres) 19ème année (1977/78), n°36, 11 pp. | Numdam | MR 520325 | Zbl 0396.10021

[33] D. Bertrand - Modular functions and algebraic independence, Proc. Conf. p-adic analysis, Nijmegen 1978, Kath. Univ. Report n°7806. | MR 522118

[34] D. Bertrand - Fonctions modulaires et indépendance algébrique II, Journées Arithmétiques Luminy, Soc. Math. France, Astérisque 61 (1979), 29-34. | Numdam | MR 556663 | Zbl 0414.10035

[35] S. Lang - Transcendental numbers and diophantine approximations, Bull. Amer. Math. Soc. 77 (1971), 635-677. | Article | MR 289424 | Zbl 0218.10053

[36] D. Bertrand - Theta functions and transcendence, Madras Number Theory Symposium 1996, The Ramanujan J., 1 (1997), 339-350. | Article | MR 1608721 | Zbl 0916.11043

[37] D. Duverney, K. Nishioka, K. Nishioka and I. Shiokawa - Transcendence of Jacobi's theta series, Proc. Japan. Acad. Sc., 72, Sér. A (1996), 202-203 ; Transcendence of Jacobi's theta series and related results, in "Number Theory - Diophantine, Computational and Algebraic Aspects", K. Györy, A. Pethö And V. T. Sòs, eds., Proc. Conf. Number Theory Eger 1996, W. De Gruyter, à paraître ; Transcendence of Roger-Ramanujan continued fraction and reciprocal sums of Fibonacci numbers, Proc. Japan. Acad. Sc., à paraître. | Article | MR 1434685 | Zbl 0884.11030

[38] J. Liouville - Sur des classes très étendues de quantités dont la valeur n'est ni algébrique, ni même réductible à des irrationnelles algébriques, J. Math. Pures App. 16 (1851), 133-142

[39] P. Bundschuh - Ein Satz über ganze Funktionen und Irrationalitätsausagen, Invent. Math. 9 (1970), 175-184. | Article | MR 258758 | Zbl 0188.10801

[40] P. Bundschuh - Zwei Bemerkungen über transzendente Zahlen, Mh. Math. 88 (1979), 293-304. | Article | MR 555344 | Zbl 0401.10042

[41] K. Mahler - On algebraic differential equations satisfied by automorphic functions, J. Austral. Math. Soc. 10 (1969), 445-450. | Article | MR 262493 | Zbl 0207.08302

[42] K. Nishioka - A conjecture of Mahler on automorphic functions, Arch. Math. 53 (1989), 46-51. | Article | MR 1005168 | Zbl 0684.10022

[43] K. Mahler - On the coefficients of the 2n-th transformation polynomial for j(ω), Acta Arith. 21 (1972), 89-97. | Article | Zbl 0257.10013

[44] K. Mahler - On the coefficients of transformation polynomials for the modular function, Bull. Austral. Math. Soc. 10 (1974), 197-218. | Article | MR 354556 | Zbl 0269.10013

[45] P. Cohen - On the coefficients of the transformation polynomials for the elliptic modular function, Math. Proc. Camb. Phil. Soc. 95 (1984), 389-402. | Article | MR 755826 | Zbl 0541.10026

[46] S. Lang - Nombres transcendants, Sém. Bourbaki 18ème année (1965/66), N° 305. | Numdam | Zbl 0236.10019

[47] S. Lang - Introduction to transcendental numbers, Addison-Wesley series in Math., Addison-Wesley 1966. | MR 214547 | Zbl 0144.04101

[48] K. Ramachandra - Contributions to the theory of transcendental numbers (I), Acta Arith. 14 (1968), 65-72 ; (II), id., 73-88. | Article | MR 224566 | Zbl 0176.33101

[49] J-P. Serre - Dépendance d'exponentielles p -adiques, Sém. Delange-Pisot-Poitou (Théorie des Nombres) 7ème année (1965/66), n° 15. | Numdam | Zbl 0254.10033

[50] D. Bertrand - Valeurs de fonctions thêta et hauteurs p -adiques, Sém. Th. Nombres, Paris 1980-81, (Séminaire Delange-Pisot-Poitou), Progress in Math. 22, Birkhäuser Verlag (1982), 1-11. | Zbl 0488.10031

[51] G. Diaz - La conjecture des quatre exponentielles et les conjectures de D. Bertrand sur la fonction modulaire, J. Th. Nombres Bordeaux, 9 (1997), 229- 245. | Article | Numdam | MR 1469670 | Zbl 0887.11030

[52] A. Faisant et G. Philibert - Quelques résultats de transcendance liés à l'invariant modulaire j , J. Number Theory 25 (1987), 184-200. | Article | MR 873876 | Zbl 0633.10035

[53] G. Philibert - Une mesure d'indépendance algébrique, Ann. Inst. Fourier (Grenoble) 38 (1988), 85-103. | Article | Numdam | MR 976686 | Zbl 0644.10026

[54] K. Barré - Mesures de transcendance pour l'invariant modulaire, C. R. Acad. Sc. Paris, Sér. 1 323 (1996), 447-452. | MR 1408974 | Zbl 0868.11032

[55] K. Barré - Mesure d'approximation simultanée de q et J ( q ) , J. Number Theory, à paraître. | Zbl 0898.11030

[56] P. Philippon - Indépendance algébrique et K -fonctions, J. reine angew. Math., à paraître. | MR 1617424 | Zbl 0887.11032

[57] P. Philippon - Une approche méthodique pour la transcendance et l'indépendance algébrique de valeurs de fonctions analytiques, J. Number Theory, 64 (1997), 291-338. | Article | MR 1453214 | Zbl 0901.11026

[58] M. Laurent - New methods in algebraic independence, Proc. Conf. Number Theory Eger 1996, à paraître. | Zbl 0933.11039

[59] Yu. V. Nesterenko - Estimates of the orders of zeros of analytic functions of a certain class and their application to the theory of transcendental numbers, Dokl. Akad. Nauk SSSR 205 (1972) ; trad. angl. Soviet Math. Dokl. 13 (1972), 938-942. | Zbl 0265.30006

[60] Yu. V. Nesterenko - Estimates for the orders of zeros of functions of a certain class and application in the theory of transcendental numbers, Izv. Akad. Nauk SSSR 41 (1977) ; trad. angl. Math. USSR Izv. 11 (1977), 239-270. | Zbl 0378.10022

[61] D. W. Masser - A vanishing theorem for power series, Invent. Math. 67 (1982), 275-296. | Article | MR 665158 | Zbl 0481.10034

[62] D. W. Masser - Zero estimates on group varieties, Proc. Intern. Cong. Math. Warszawa (1983), 493-502. | MR 804705 | Zbl 0564.10040

[63] P. Philippon - Lemme de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), 355-383, et 115 (1987), 397-398. | Article | Numdam | MR 878242 | Zbl 0617.14001

[64] D. Bertrand - Lemmes de zéros et nombres transcendants, Sém. Bourbaki, 38ème Année 1985-86, N° 652 ; Soc. Math. France, Astérisque, 145-146 (1987), 21-44. | Numdam | MR 880024 | Zbl 0613.14001

[65] Yu. V. Nesterenko - Estimates for the number of zeros of certain functions, in New Advances in Transcendence Theory, Proc. Conf. Durham 1986, ed. A. Baker, Cambridge Univ. Press (1988), 263-269. | MR 972005 | Zbl 0656.10034

[66] Yu. V. Nesterenko - Bounds for the number of zeroes of functions of a certain class, Acta Arith. 53 (1989), 29-46 (en russe). | MR 1045455 | Zbl 0717.11026

[67] Yu. V. Nesterenko - Algebraic independence of values of analytic functions, Proc. Intern. Cong. Math. Kyoto (1990), 447-457. | MR 1159233 | Zbl 0743.11035

[68] G. Philibert - Un lemme de zéros pour l'invariant modulaire, J. Number Theory, à paraître.

[69] P. Philippon - Critères pour l'indépendance algébrique, Inst. Hautes Et. Sci. Publ. Math. 64 (1986), 5-52. | Article | Numdam | MR 876159 | Zbl 0615.10044

[70] E. M. Jabbouri - Sur un critère pour l'indépendance algébrique de P. Philippon, Approximations diophantiennes et nombres transcendants, Luminy 1990, éd. P. Philippon, W. De Gruyter, 1992, 285-307. | MR 1176530 | Zbl 0777.11024

[71] M. Ably - Résultats quantitatifs d'indépendance algébrique pour les groupes algébriques, J. Number Theory 42 (1992), 194-231. | Article | MR 1183376 | Zbl 0758.11032

[72] C. Jadot. - Critères pour l'indépendance algébrique et linéaire, Thèse, Univ. P. et M. Curie (Paris VI), 1996.

[73] S. Ramanujan - On certain arithmetical functions, Trans. Camb. Phil. Soc. 22 (1916), 159-184; Collected Papers of Srinivasa Ramanujan, Chelsea Publ., N.Y. 1927, N°18, 136-162. | MR 2280861

[74] J-P. Serre - Cours d'arithmétique, Coll. SUP, Presses Univ. France, 1970; trad. angl. : A course in arithmetic, Graduate Texts in Math. 7 Springer-Verlag 1973. | Zbl 0376.12001 | Zbl 0225.12002

[75] S. Lang - Elliptic functions, Springer-Verlag 1973. | MR 890960 | Zbl 0615.14018

[76] S. Lang - Introduction to modular forms, Springer-Verlag 1976. | MR 429740 | Zbl 0344.10011

[77] K. Chandrasekharan - Elliptic functions, Grund. der math. Wiss. 281 Springer-Verlag 1985. | MR 808396 | Zbl 0575.33001

[78] M. Kaneko - The Fourier coefficients and the singular moduli of the elliptic modular function j(τ), Mem. Fac. Engin. Design Kyoto Inst. Tech. 44 (1996), 1-5. | Zbl 0976.11023

[79] Y. Morita - On transcendency of special values of arithmetic automorphic functions, J. Math. Soc. Japan 24 (1972), 268-274. | Article | MR 299562 | Zbl 0232.10025

[80] H. Shiga et J. Wolfart - Criteria for complex multiplication and transcendence properties of automorphic functions, J. reine angew. Math. 463 (1995), 1-25. | MR 1332905 | Zbl 0827.11043

[81] P. Beazley Cohen - Humbert surfaces and transcendence properties of automorphic functions, Rocky Mountain J. Math. 26 (1996), 987-1002. | Article | MR 1428481 | Zbl 0888.11030

[82] D. Thakur - Automata style proof of Voloch's result on transcendence, J. Number Theory 58 (1996), 60-63. | Article | MR 1387722 | Zbl 0853.11060

[83] J. F. Voloch - Transcendence of elliptic modular functions in characteristic p, J. Number Theory 58 (1996), 55-59. | Article | MR 1387721 | Zbl 0853.11061